# SDR CA070724003

- Difficulty date: July 24, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 180K
- Aircraft time: 2,212 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BATTERY CONNECTIONS HAD EXCESSIVE CORROSION AND EVEN THOUGH THE INDICATOR LAMP INDICATED THAT UNIT WAS WORKING THE UNIT HAD NO SWEEP OUTPUT (TC NR 20070724003)
